| Catalog Number |
940-00-040 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
12/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
See d4 expiration date, h4, h6, h10 and h11 complaint has been evaluated and is similar to report number 1644408-2024-00507; 940-00-020, s807 - pain, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Event or Problem Description
Revision surgery - due to the patient presented with pain/irritation in the buttock area.After a ct showed the screw used in the cup was protruding outside the acetabulum, it was determined this might be the cause of the irritation.It was decided to move forward with revision to remove the screw and replace the liner and head.